On closures of orbits and arithmetic of quaternions

Shahar Mozes*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


For G=PGL2(ℚ p )×PGL2 ℚ we study the closures of orbits under the maximal split Cartan subgroup of G in homogeneous spaces Γ\G. We show that if a closure of an orbit contains a closed orbit then the orbit is either dense or closed. We show the relation of this to divisibility properties of integral quaternions and other lattices.

Original languageAmerican English
Pages (from-to)195-209
Number of pages15
JournalIsrael Journal of Mathematics
Issue number1-3
StatePublished - Oct 1994
Externally publishedYes


Dive into the research topics of 'On closures of orbits and arithmetic of quaternions'. Together they form a unique fingerprint.

Cite this